Liouville space theory of sequential quantum processes. i. general theory

Dalton B.J. (1982) Liouville space theory of sequential quantum processes. i. general theory. Journal of Physics A: Mathematical and General, 15 7: 2157-2176. doi:10.1088/0305-4470/15/7/026


Author Dalton B.J.
Title Liouville space theory of sequential quantum processes. i. general theory
Journal name Journal of Physics A: Mathematical and General
ISSN 1361-6447
Publication date 1982-07-01
Sub-type Article (original research)
DOI 10.1088/0305-4470/15/7/026
Volume 15
Issue 7
Start page 2157
End page 2176
Total pages 20
Subject 3100 Physics and Astronomy
2610 Mathematical Physics
3109 Statistical and Nonlinear Physics
Abstract The theory of sequential quantum processes has been extended to Liouville space via the use of non-Hermitian projection operators in order to treat the evolution of the quantum density operator and to enable physically important matrix elements of the density operator to be calculated. The formal relationship of master equation methods to the theory of sequential quantum processes is established, and a new set of coupled master equations is derived. Special choices of projection operators lead to further simplification of the results. The Markoff approximation is also examined.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 02:47:36 EST by System User